# SDR USAASB00210

- Difficulty date: August 7, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 658385
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,174 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2633 - ON CLIMB-OUT FROM BWI, THE NR 1 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED (RESET WAS SUCCESSFUL) AND THE EGT WENT TO 645 DEGREES FOR 5 SECONDS.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THIS OCCURRED DURING FLAP RETRACTION AT 1,500 FEET.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO ENGINE SHUTDOWN OCCURRED.  MAINTENANCE INSPECTED THE NR 1 ENGINE INLET/EXHAUST AND DUCTING FOR LEAKS.  NO DEFECTS NOTED.  ACCOMPLISHED TAKEOFF POWER RUN.  ALL PARAMETERS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE PRESSURE RATION BLEED CONTROL VALVE AND CLEANED SUPPLY FILTER.  BLEED SCHEDULE NORMAL.  CHECKED NR 1 ENGINE BLEED.  OPERATIONAL CHECK NORMAL AT VARIOU
